# SDR DALA1310890686

- Difficulty date: April 22, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 52,334 hours, 23,189 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING PANEL 611DB HAS DAMAGE AT APROX-CENTER OF  PANEL.  REPAIRED PANEL IAW SRM 51-70-17.  INSTALLED PANEL.
